iv'e been having pain on both sides near my kidneys for about 3-4 weeks now & i was prescribed tetracycline for 1 week but that didn't help! i had my gallbladder removed on aug.13th. the pain started about a week after that. could this pain be from the surgery? what do u think i shoud do now since the antibiotics didn't work?
Tetracicline as an antibiotic can protect you from infections from the surgery, at your case (gallbladder).
Pain in the kidneys (back) is related to the wound of the specific surgery. Antiflamotary drugs like Ponstan or depon (Paracetamol) can reduce pain.
We would suggest also Vitamin B6 daily doses in order to dissolve lipids from your blood, because gall bladder dissolves chelesterol and lipids, also improves digestion.
You should follow a special diet, it should be Ayurvedic Anti- Vata diet or alike.
We usually prescribe at such cases homeopathic medicines, like Iris Vers. 30C, and Chelidonium 30C. One dose per day usually balances these problems. You may check with your local homeopath (licensed and certified, of course).
From the desk of...
Dr. A. Fountoulis NMD, DHOM. DAy
Go NOW to Health!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.